ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2011.1.11350

On the expansions of analytic functions on convex locally closed sets in exponential series

Melikhov S. N. , Momm S.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
Let \(Q\) be a bounded, convex, locally closed subset of \({\mathbb C}^N\) with nonempty interior. For \(N>1\) sufficient conditions are obtained that an operator of the representation of analytic functions on \(Q\) by exponential series has a continuous linear right inverse. For \(N=1\) the criterions for the existence of a continuous linear right inverse for the representation operator are proved.
Keywords: locally closed set, analytic functions, exponential series, continuous linear right inverse.
Language: Russian Download the full text  
For citation: Melikhov S. N., Momm S. On the expansions of analytic functions on convex locally closed sets† in exponential series. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 44-58. DOI 10.23671/VNC.2011.1.11350

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт